# SDR SIMA2020032019002

- Difficulty date: March 19, 2020
- Submitted: March 25, 2020
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 36,847 hours, 31,958 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SUPPLEMENTAL PACK #2 HAS A VERY UNUSUAL NOISE AND WAS FILLING THE CABIN WITH A BURNING TYPE ODOR-C/A-VERIFIED NOISE COMING FROM PACK #2 PERFORMED ENGINE RUN WITH CREW INDICATING PACK #1 NO SMELL NOTED. DEFERRED PACK #2 SYSTEM AUTH 030559D-C REF 21-30. COMPLIED WITH EO EM-2100-048. REMOVED AND REPLACED RH ACM AND RH DUAL HEAT EXCHANGER. PERFORMED OPERATIONAL TEST OF COOLING PACK SYSTEM IAW EMB 145 AMM 21-51-00. OPS/LEAK TEST GOOD.  NO DEFECTS NOTED. MEL ITEM RESTORED.
